# SDR 98ZZZX1277

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778551
- Condition: Broken
- Location: Stab Trim Grbox
- Part time: 17,774 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM GEARBOX SPRINGS P/N 69-77855-1 ARE BROKEN.  SUSPECT IMPROPER HEAT TREAT OR INCORRECT ALLOY.  SUBMITTER RECOMMENDATIONS:  SPRINGS P/N 69-77855-1 SHOULD BE REPLACED WITH P/N 69-77855-2 SPRINGS.
